On the stability in the large of a second-order autonomous system
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1325-1333
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a5,
author = {G. S. Krechetov},
title = {On the stability in the large of a second-order autonomous system},
journal = {Differencialʹnye uravneni\^a},
pages = {1325--1333},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a5/}
}
G. S. Krechetov. On the stability in the large of a second-order autonomous system. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1325-1333. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a5/